Faculty Publications

Title

Differential equations and Hecke operators

Document Type

Article

Keywords

Automorphic forms, Differential equations, Hecke operators

Journal/Book/Conference Title

Applied Mathematics Letters

Volume

9

Issue

5

First Page

5

Last Page

9

Abstract

Certain classes of linear ordinary differential equations are closely linked to automorphic forms of one variable. We construct Hecke operators on the space of certain nonhomogeneous linear ordinary differential equations that are compatible with the usual Hecke operators on automorphic forms.

Original Publication Date

1-1-1996

DOI of published version

10.1016/0893-9659(96)00064-X

Share

COinS